# SDR A6WA202012017436

- Difficulty date: November 25, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 36,440 hours, 35,231 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Part number: 865D1007
- Part serial: 1059
- Condition: Fault Message
- Location: Te Flaps
- Part time: 36,946 hours, 35,777 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL FLAPS FAILED AT 8 DEGREES.  WE WENT AROUND, CLIMBED TO 10,000' COMPLIED WITH QRH AND RETURNED FOR LANDING.  NO BRACE OR EMERGENCY DECLARED.  AIRCRAFT REMOVED FROM SERVICE.  INTERRROGATED THE FECU, IAW FIM 27-50.  FOUND NUMEROUS FAULT CODES FOR THE PDU.  R & R FLAP PDU, IAW AMM 27-52-01.  OPERATIONS CHECK GOOD, REMOVED FROM PLACARD AND REMOVED FROM MEL.
